# SDR 06FDEA04146

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1090-1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION REPAIR LOCATED AT STA 1090-1110, STR 29L-29R FOUND NOT TO BE INSTALLED USING APPROVED DATA, REF SNRM NR N00081 AND SRM 53-30-3 FIG 3 REPAIR DOES NOT HAVE REQUIRED NUMBER OF FASTENER ROWS FWD AND AFT.  REMOVED PREVIOUS REPAIR, VERIFIED MATERIAL, MANUFACTURED DOUBLER AND FILLER, TREATED, PRIMED, AND INSTALLED REPAIR REF SRM 53-30-3 FIG 3.
